# SDR AALA202510071087

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 77,267 hours, 29,958 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND #2 RH EMERGENCY EXIT DOOR DAMPERS. MAINTENANCE SERVICED #2 RH EMERGENCY EXIT DOOR DAMPERS IAW AMM 52-22-00.
